Publication Type:

Journal Article

Source:

International Journal of Engineering, Science and Mathematics, Volume 3, p.94-101 (2014)

Cite this Research Publication

Dr. Dhanya M. and Jeevanand, E. S., “Semi-Parametric Estimation of Pxy(X,Y)/X>Y for the Power Function Distribution”, International Journal of Engineering, Science and Mathematics, vol. 3, pp. 94-101, 2014.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS